# SDR USAA2014011300020

- Difficulty date: November 15, 2013
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 61,762 hours, 22,289 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N5089
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C4 CHECK LEVEL 2 EXFOLIATION CORROSION ON FLOOR BEAM AT BS 1640, RBL 58.  REPLACED FLOOR BEAM AT BS 1640, RBL 58 IAW B757 SRM 53-00-51-2R, REPAIR 8.
